MathSciNet Relay Station
MathSciNet bibliographic data
MR759655 (86a:30031) 30C55 (30C70)
Brickman, Louis Functionals of rational type over the class $S$. Proc. Amer. Math. Soc. 92 (1984), no. 3, 372–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement